Sottile, Frank individual record

Algebraic combinatorics, real and computational algebraic geometry, applications of algebraic geometry, Hopf algebras, discrete and computational geometry, tropical geometry.

selected publications
Academic Articles86
  • Li, C., Ravikumar, V., Sottile, F., & Yang, M. (2019). A geometric proof of an equivariant Pieri rule for flag manifolds. FORUM MATHEMATICUM. 31(3), 779-783.
    doi badge
  • Hauenstein, J. D., Rodriguez, J. I., & Sottile, F. (2018). Numerical Computation of Galois Groups. FOUNDATIONS OF COMPUTATIONAL MATHEMATICS. 18(4), 867-890.
    doi badge
  • Leykin, A., Rodriguez, J. I., & Sottile, F. (2018). Trace Test. Arnold Mathematical Journal. 4(1), 113-125.
    doi badge
  • Morrison, A., & Sottile, F. (2018). Two Murnaghan-Nakayama Rules in Schubert Calculus. Annals of Combinatorics. 22(2), 363-375.
    doi badge
  • Hein, N., Sottile, F., & Zelenko, I. (2017). A Congruence Modulo Four for Real Schubert Calculus with Isotropic Flags. CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES. 60(2), 309-318.
    doi badge
  • Sottile, F. (2011). Real Solutions to Equations from Geometry. American Mathematical Soc..
Conference Papers10
  • Brooks, C. J., Del Campo, A. M., & Sottile, F. (2012). An inequality of Kostka numbers and Galois groups of Schubert problems. Discrete Mathematics and Theoretical Computer Science. 981-992.
  • Forcey, S., Lauve, A., & Sottile, F. (2011). Cofree compositions of coalgebras. 363-374.
  • Sottile, F., & Zhu, C. G. (2011). Injectivity of 2D toric Bézier patches. 235-238.
    doi badge
  • Lam, T., Lauve, A., & Sottile, F. (2010). Skew Littlewood-Richardson rules from Hopf algebras. 355-366.
  • Sottile, F., Vakil, R., & Verschelde, J. (2010). Solving Schubert problems with Littlewood-Richardson homotopies. 179-186.
chaired theses and dissertations
First Name
Last Name
mailing address
Texas A&M University; Mathematics; 3368 TAMU
College Station, TX 77843-3368